Title: |
Stability of Certain Non-Autonomous Cooperative Systems of Difference Equations with the Application to Evolutionary Dynamics. |
Authors: |
Kulenović, Mustafa R. S.1 (AUTHOR) mkulenovic@uri.edu, Nurkanović, Mehmed2 (AUTHOR) mehmed.nurkanovic@untz.ba, Nurkanović, Zehra2 (AUTHOR) zehra.nurkanovic@untz.ba, Trolle, Susan1 (AUTHOR) |
Source: |
Axioms (2075-1680). Nov2024, Vol. 13 Issue 11, p730. 21p. |
Subject Terms: |
*DISCRETE systems, *EVOLUTION equations, *SYSTEM dynamics, *DYNAMICAL systems, *COOPERATION |
Abstract: |
This paper investigates the dynamics of non-autonomous cooperative systems of difference equations with asymptotically constant coefficients. We are mainly interested in global attractivity results for such systems and the application of such results to evolutionary population cooperation models. We use two methods to extend the global attractivity results for autonomous cooperative systems to related non-autonomous cooperative systems which appear in recent problems in evolutionary dynamics. [ABSTRACT FROM AUTHOR] |
|
Copyright of Axioms (2075-1680) is the property of MDPI and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract. (Copyright applies to all Abstracts.) |
Database: |
Academic Search Complete |
Full text is not displayed to guests. |
Login for full access.
|